It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-22-2004, 05:27 AM   #1
Veteran
(female)
 
Join Date: Jan 2002
Location: Ohio
Posts: 331
Lisa T HB User
Question Advise needed, T users welcome!!

Hey everyone.... well I'm alittle concerned and need some advise. As most of you know I take Topamax (200mg) and love it . I don't know if this is related or not, so I thought I would see what you guys had to say about it!! I'm having some pain in my right side that goes around to my back. I'm also experiencing it on my left side, but not as severe. My first thought is.... kidney???? Would that be right? But I thought T only gave stones? Anyone have thoughts on that? Granted it might have nothing to do with my medicine.... I'm also bruising really easy. The tops of my legs and my arms look really bad, but I did start a new job and get bumped around with boxes, but I think this bruising is alittle much for that.

Darn it!!!! Things were just starting to go my way and now........ My job....my bosses are being awesome, but this is a trial, I can't screw this up..ugh Sorry, my fingers got the best of me, but they are under control now!

Any advise will help!!!
__________________
Everyday we learn something new! It may not be important or news worthy, but it should remind us all that no one knows everything!

 
Old 08-22-2004, 01:04 PM   #2
Senior Veteran
 
Join Date: Feb 2004
Posts: 685
tkdmom96 HB User
Re: Advise needed, T users welcome!!

Hi Lisa,

Appendix? The "feeling" of pain can radiate from where the actual pain is originating from.

Could you also be having muscle aches from working more? Lifting, moving things, on your feet more, etc?

Sorry, don't know anything about T, but added the ideas above for thought.

Take care and rake in those big bucks!

Vicki
__________________
Proud mom of Katie, the strongest and bravest person I have ever known! GBTG.

 
Sponsors Lightbulb
   
Old 08-23-2004, 06:52 AM   #3
Inactive
 
Join Date: Oct 2002
Location: USA
Posts: 292
Phoebe HB User
Re: Advise needed, T users welcome!!

I don't know how long it's been since you had bloodwork done, but get some soon! Call your doc especially abt the bruising! Usually Liver Function tests and a Chemistry are done when you have a level done. The radiation made me think gallbladder Regardless of the cause, see your doc soon and get some labs done! Phoebe

 
Old 08-23-2004, 09:50 AM   #4
Senior Veteran
 
Join Date: Feb 2004
Posts: 685
tkdmom96 HB User
Re: Advise needed, T users welcome!!

Hi Lisa,

Actually, after I posted, I remembered that Katie bruised easily when she was on Tegretol. Isn't Topomax in the same drug family? As Phoebe mentioned, I would contact your neuro for some lab work or to get a comment regarding the bruising.

We had to have a card on file at school, in the health room, for Katie about her bruising easily, so there wouldn't be any issues as far as child abuse brought up. We told them what "normal" bruising would look like and what would be considered "abnormal".

We had to cover ourselves in today's world, you just never know who could cause a stir. Maybe even a parent, who invited Katie over for a play date. That way we had it documented in a public forum.

Keep us posted on the outcome!

Vicki
__________________
Proud mom of Katie, the strongest and bravest person I have ever known! GBTG.

 
Old 08-29-2004, 04:30 PM   #5
Senior Member
(female)
 
Join Date: Apr 2004
Location: Scotland
Posts: 115
Eilidh1 HB User
Re: Advise needed, T users welcome!!

Hey Lisa...

I'm not sure about the pains (possibly a change in posture with the job?), but I do know that T can reduce your white blood cell count, which in turn may lead to an increase in bruising. Perhaps you are only noticing this now that you're in a situation that things are bumping into you. Please don't get down-hearted. We're all rootin' for ya!

Eilidh
x

 
Old 08-30-2004, 01:06 PM   #6
Veteran
 
Join Date: Apr 2003
Location: St Petersburg, FL US
Posts: 478
LisaGuthrie HB User
Re: Advise needed, T users welcome!!

HI LISA

No words of wisdom only (((HUGZ)))!! Been thinking of you lately! Keeping you in my prayers each day!

Love and light,

Lisa and kids

 
Old 08-30-2004, 03:19 PM   #7
Veteran
(female)
 
Join Date: Jan 2002
Location: Ohio
Posts: 331
Lisa T HB User
Post Re: Advise needed, T users welcome!!

Thanks all! I have put off calling my doc, guess I'm scared he'll mess with my T dosage... I've been just alittle over two months now without a seizure... its been wonderful!!! I've never been this long before. I do have a couple of question!!?? Some new feelings I've been experiencing(only twice though), I feel flushed and my vision gets blurry, things just seem to not be right (for lack of way of explaining it), but as long as I rest I'm fine. Before, I would of sworn a seizure would acure , is the medicine preventing them from happening all the way? Or is this a milder version? Just wanted to see if you guys could shed some light on this for me. Thanks!

Lisa
__________________
Everyday we learn something new! It may not be important or news worthy, but it should remind us all that no one knows everything!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), Prairie Fairie (2), OrangeAugust (2)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!